Reduced risk of atopic disorders in adults with Helicobacter pylori infection

McCune, A, Lane, A, Murray, L and Harvey, IM (2003) Reduced risk of atopic disorders in adults with Helicobacter pylori infection. European Journal of Gastroenterology and Hepatology, 15 (6). pp. 637-640. ISSN 1473-5687

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Medicine and Health Sciences > Norwich Medical School
Depositing User: EPrints Services
Date Deposited: 25 Nov 2010 11:10
Last Modified: 25 Jul 2018 07:11
URI: https://ueaeprints.uea.ac.uk/id/eprint/13234
DOI:

Actions (login required)

View Item